Skip to product information
1 of 1

Acetaminophen Tablets, Extra Strength - 500 mg (100-ct)

Acetaminophen Tablets, Extra Strength - 500 mg (100-ct)

500 mg/tablet (100 Tablets per Bottle)

Compare to the active ingredient of Extra Strength Tylenol.

Extra strength pain reliever/fever reducer. Temporarily relieves minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, flu, premenstrual and menstrual cramps. 

Item #

Item #:18040

Regular price $3.25
Regular price Sale price $3.25
Sale Sold out
Shipping calculated at checkout.
View full details